# SDR 02FDEA00619

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED IN FASTENER HOLES 5 EA AT BS 610-614, STR 3L IN ALL LAYERS EXCEPT INNERMOST AND FILTER.  REMOVED AND REPLACED FASTENER HOLES PER EA 7-5330-65875.
